# SDR AU990990

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 26111447
- Condition: Cracked
- Location: Te Flap
- Component: 26111446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ACTUATOR SUPPORT BRACKETS P/N 261114-6 (FORWARD) AND P/N 261114-7 (AFT) CRACKED AND DISTORTED.  SUBMITTER SUSPECTED CAUSED BY MISRIGGING OF THE FLAP POSITION SWITCH ASSEMBLY.
